# SDR AALA202512036774

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 39,624 hours, 17,094 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Vibration
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING DURING GROUND OPERATIONS AND BRAKE APPLICATIONS EXTREME VIBRATIONS AND SHIMMY COULD BE FELT FROM MAIN LANDING GEAR.  (OPEN).
